# SDR DALA2018020900788

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 59,925 hours, 32,665 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLEAN SLANT PRESSURE PANEL SEVERAL CORROSION WAS FOUND ON WING BOX CENTER FUEL TANK UPPER SKIN BTW STA Y984 TO 1003 X40 TO X60. CENTER FUEL TANK UPPER SKIN BTW STA Y984 TO 1003 X40 TO X60 WAS REMOVED AND REPAIRED PER ETI-90-18-001 REV 2 AND ER/A 565529-14 AD REV ORG.
